SciELO - Scientific Electronic Library Online

 

South African Journal of Economic and Management Sciences
On-line version ISSN 1015-8812

PDF Download

 

Initiating download of PDF file in 10 seconds. Please wait!

 

 

DU PREEZ, Paul F  and  MARE, Eben. Interpolating yield curve data in a manner that ensures positive and continuous forward curves. S. Afr. j. econ. manag. sci. [online]. 2013, vol.16, n.4, pp. 395-406. ISSN 1015-8812.


 


 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License